# SDR C2XA06BT053

- Difficulty date: November 22, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 13,506 hours, 10,486 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203083
- Condition: Intermittent
- Location: Lavatory
- Part time: 13,514 hours, 10,494 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR LOG SQUAWK  LAV SMOKE WARNING AFTER DEPARTURE.  NO SMOKE NOTICED.  WARNING WENT AWAY AFTER 1 MINUTE.  REMOVED AND REPLACED LAV SMOKE DETECTOR IAW EMB-145 AMM 26-14-01.  OPS CHECK GOOD.
